Browse by Journal

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Roberts, J Brian, Dunne, Julian F and Debonos, A (1995) A spectral method for estimation of non-linear system parameters from measured response. Journal of Probabilistic Engineering Mechanics, 10 (4). pp. 199-207. ISSN 0266-8920

Roberts, J Brian, Dunne, Julian F and Debonos, A (1994) Stochastic estimation methods for non-linearship roll motion. Journal of Probabilistic Engineering Mechanics, 9 (1-2). pp. 83-93. ISSN 0266-8920

This list was generated on Wed Jun 28 06:20:47 2017 BST.